# SDR REXA2022081700661

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Drag Angle
- Part number: 601R317726
- Condition: Deformed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STAIR WEB DRAG ANGLE HAS OVERSIZED HOLES. ANGLE REQUIRES REPLACEMENT. REMOVED DAMAGED DRAG ANGLE. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE DRAG ANGLE PN 601R31772-6 IAW CRJ 900SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
